# SDR DALA2025102707857

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,356 hours, 33,731 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zon E800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 SLIDE ARM LIGHT INOP ON ALL DOORS. CORRECTIVE ACTION: FOUND C/B POPPED FOR GIRT BAR IND PUSHED IN NO FAULTS FOUND. (7715284)
